# SDR HEEA955025

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205BB
- Make and model: Bolkms BO105S
- Aircraft serial: 1234
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Rpm Warning Box
- Part number: KDW02
- Condition: Case Cracked
- Location: Rotor Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CASE. TIME SINCE REPAIR 0:00.
